# SDR DALA2015092505849

- Difficulty date: September 22, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 109,994 hours, 14,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR  SLIDE, WHEN ARMED DOES NOT GO INTO A DESIRED DETENT, BUT INDICATED ARMED ON EICAS SCREEN, THE YELLOW BALL RISES INFLIGHT SO LESS THAN 50 PERCENT OF BALL IS VISIBLE IN WINDOW.  REMOVED METAL DEBRIS FROM SLIDE AFT ATTACH FITTING ON FLOOR.
